# SDR HNAA2024073100634

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,775 hours, 38,662 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flaps Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILED ON TAKEOFF. FLAPS STUCK AT 9 DEGREES AND WOULD NOT MOVE. CMC MSG FLAP LH TRANSMISSION FAIL.   CMC SHOWED NO NEW MESSAGES, PERFORMED OPS CHECK I.A.W AMM 27-51-00-700-801-A. OPS CHECK GOOD. INSPECTED APPLICABLE CANNON PLUGS FOR LOOSENESS FOUND P1247 FOR L/H FLAP XMSN BK TRAILING EDGE SLIGHTLY LOOSE, TIGHTENED AS REQUIRED. PERFORMED GVI OF THE MECHANICAL LINE REF 27-51-00-200-801-A/600 NO DEFECTS NOTED. PERFORMED FLAPS OPS CHECK IAW AMM 27-51-00-700-801-A OPS CHECK GOOD.  A//C GOOD FOR SERVICE.
